# SDR CALA2020022900558

- Difficulty date: February 28, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 62,797 hours, 23,256 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FAILED IN AUTO AT 400. UNABLE TO CONTROL CABIN. PAX O2 MASKS DEP PLOYED UPDATED MAA CODE FIX USING VENDOR MAA SCREEN VERIFY O2 MASK DEPLOYED AND O2 GENERATORS ACTIVATED REF LP:4609209 FOR CABIN PRESS FAILED IN AUTO, UNABLE TO CONTROL CABIN. PAX O2 MASKS DEPLOYED AND O2 GENERATORS USED WILL REMAIN OPEN FORE PURPOSE OF MAINT FERRY FLIGHT. LOG PAGE LOCKED FOR PURPOSE OF MAINT FERRY FLT.
